Cuprofen Max 24 400mg Anti-Inflammatory

Cuprofen Max 24 400mg Anti-Inflammatory

Double click on above image to view full picture

Zoom Out
Zoom In

More Views

Product Code : 17102

Availability: In stock

£2.49
OR
  • Contains Ibuprofen
  • For pain relief
  • Provides symptomatic relief of colds and flu
Description

Details

Cuprofen Maximum Strength contains the non-steroidal anti-inflammatory (NSAID) ibuprofen which acts to relieve pain and reduce swelling. It can be used for the treatment of rheumatic muscular dental and period pains and relieves the pain of backache lumbago fibrositis neuralgia migraine and headache. Cuprofen Ibuprofen also provides the symptomatic relief of colds flu and feverishness.
Ingredients

Ingredients

Each pink tablet contains Ibuprofen 400mg.

Directions

Directions

Adults and children over 12 years: Take One tablet every 4 hours with water after food. Leave at least 4 hours between doses. Do not take more than three tablets in 24 hours. Not recommended in children under 12 years of age. Take with or after food. Always read the information provided on the packaging and the enclosed patient information leaflet before using this product.
DO NOT EXCEED THE STATED DOSE

Reviews

Write Your Own Review

  • Format:(YYYY-mm-dd)